See what questions
a doctor would ask.
Jonquil poisoning: The Jonquil is a pretty flowering bulb plant. The bulb contains phenanthridine alkaloids and calcium oxalate crystals which can cause symptoms if ingested. Generally, toxicity only occurs if large quantities are eaten. Severe skin irritation can occur upon skin contact. More detailed information about the symptoms, causes, and treatments of Jonquil poisoning is available below.
Home medical testing related to Jonquil poisoning:
Review possible medical complications related to Jonquil poisoning:
Read more about causes of Jonquil poisoning.
Research related physicians and medical specialists:
Other doctor, physician and specialist research services:
Prognosis for Jonquil poisoning: Symptoms usually resolve within a few hours.
Read about other experiences, ask a question about Jonquil poisoning, or answer someone else's question, on our message boards:
Search Specialists by State and City